An analytic family of uniformly bounded representations of free groups

T. Pytlik University of Wrocław, Wrocław, Poland R. Szwarc University of Wrocław, Wrocław, Poland

TBD mathscidoc:1701.331685

Acta Mathematica, 157, (1), 287-309, 1984.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 238 downloads ] [ 0 comments ] [ Cited by 38 ]
@inproceedings{t.1984an,
  title={An analytic family of uniformly bounded representations of free groups},
  author={T. Pytlik, and R. Szwarc},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203307539131394},
  booktitle={Acta Mathematica},
  volume={157},
  number={1},
  pages={287-309},
  year={1984},
}
T. Pytlik, and R. Szwarc. An analytic family of uniformly bounded representations of free groups. 1984. Vol. 157. In Acta Mathematica. pp.287-309. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203307539131394.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved